Strong summability of double Vilenkin–Fourier series

Ushangi Goginava, Károly Nagy

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study the a.e. strong summability of thequadratical and rectangular partial sums of the two-dimensional Vilenkin–Fourier series for every two-dimensional functions belonging to L log L. Wealso study the exponential uniform strong approximation of Marcinkiewicztype of two-dimensional Vilenkin–Fourier series.

Original languageEnglish
Pages (from-to)673-696
Number of pages24
JournalActa Scientiarum Mathematicarum
Volume88
Issue number3-4
DOIs
Publication statusPublished - Dec 2022

Keywords

  • 42C10
  • almost everywhere summability
  • Marcinkiewicz type means
  • strong summability
  • Vilenkin system

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Strong summability of double Vilenkin–Fourier series'. Together they form a unique fingerprint.

Cite this